# SDR CALA9801568

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAILCONE EXTERIOR HANDLE FROM CLIPS WAS LOW AT 15 POUNDS.  THE CLIPS WERE REPLACED AND ADJUSTED IAW MM 53-50-3.
